Volume 3, Issue 8 (1995)                   J Tax Res 1995, 3(8): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.1, NO.8,Spring 1995. J Tax Res. 1995; 3 (8)
URL: http://taxjournal.ir/article-1-271-en.html
Abstract:   (5162 Views)
N.a
Keywords: N.a
Full-Text [PDF 3823 kb]   (1954 Downloads)    
Type of Study: Research |
Received: 2014/07/21 | Accepted: 2014/07/21 | Published: 2014/07/21

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb